Review of Number 27
Abstract
In this work, we review all papers that are published in Number 27 of the Journal of New Theory. We then introduce all of the members of the editorial board and reviewers of the papers in this issue.
Keywords
References
- [1] Anti Fuzzy BG-ideals in BG-algebra, Pages 1 - 10, Muhammad Uzair Khan, Raees Khan, Syed Inayat Ali Shah, Muhammad Luqman.
- [2] Quasilinear Evolution Integrodifferential Equations in Banach Spaces, Pages 11-21, Kamalendra Kumar, Rakesh Kumar, Manoj Karnatak.
- [3] Avian Influenza with Drug Resistance, Pages 22 - 32, Priya Baghel, Viquar Husain Badshah, Tushar Kant Jhala.
- [4] A New Operation on Soft Sets: Extended Difference of Soft Sets, Pages 33 - 42, Aslıhan Sezgin, Shahzad Ahmad, Adnan Mehmood.
- [5] On Lightly Nano w-Closed Sets, Pages 43 - 51 Ochanan Nethaji, Ilangovan Rajasekaran.
- [6] A Network Shortest Path Algorithm via Hesitancy Fuzzy Digraph, Pages 52 - 62, Parimala Mani, Said Broumi, Karthika Muthusamy.
- [7] Prediction of Season-End Point for Football using Pythagorean Expectation Sayfalar 63 - 73 Sezer Baysal, Engin Yıldıztepe.
- [8] Double Fuzzifying Topogenous Space, Double Fuzzifying Quasi-Uniform Spaces and Applications of Dynamics Fuzzifying Topology in Breast Cancer Sayfalar 74-89 Mohammed Mohammed Khalaf.
- [9] Certain Relations of Gegenbauer and Modified Gegenbauer Matrix Polynomials by Lie Algebraic Method Sayfalar 90 - 104 Ayman Shehata.
- [10] Review of Number 27, Pages 105-107, Naim C¸ a˘gman.